# SDR SWAA2023030298437

- Difficulty date: February 3, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Rail
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RAIL AT RBL 3 BS 767+6 WL 156<[01] CORROSION ON RAIL WAS FOUND TO BE OUT OF LIMITS DUE BEING COMMON TO AN EXISTING REPAIR.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] VERIFIED APPLICABILITY IAW SRM 51-10-02-0G-0 AND SRM 53-00-53-2R-3;[04] REMOVED; LOCATED AND DRILLED REINFORCING CHANNEL ON AFT CARGO BAY RAIL AT RBL 3; BS 767+6; WL 156 IAW SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-3. OK TO INSTALL;[05] INSTALLED REINFORCING CHANNEL ON AFT CARGO BAY RAIL AT RBL 3; BS 767+6; WL 156 IAW SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-3.;[06] CONCUR WITH APPLICABILITY OF SRM 51-10-02-0G-0 AND SRM 53-00-53-2R-3. VERIFIED CORRECTIVE ACTION ITEM 4. PROVIDED OKAY TO INSTALL OF REPAIR PART GIVEN PRIOR TO INSTALLATION. VERIFIED MEASUREMENT TABLE COMPLETED.;[07] RII VERIFIED CORRECTIVE ACTION ITEM 5.
